# SDR 2002UALA01793

- Difficulty date: November 28, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N917UA
- Make and model: Boeing 737522
- Aircraft serial: 25384
- Aircraft time: 31,474 hours, 23,628 cycles
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Part serial: 101801U
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AIRCRAFT FLEW A MISSED APPROACH BECAUSE OF A FLAP ASYMMETRY CONDITION.  REPLACED FLAP TRANSMITTER.
